A Woman Suffered From Leukocytopenia and Widespread Migration After Polyacrylamide Hydrogel (PAAG) Injection in Epicranial Aponeurosis
This study has been completed.
First Posted: January 26, 2012
Last Update Posted: January 26, 2012
Information provided by (Responsible Party):
Duo Zhang, First Hospital of Jilin University
Polyacrylamide hydrogel (PAAG) has been used as an injectable filler for soft tissue augmentation in different parts of the body , such as face, breast , or even penis for more than a decade . However, there are never reports about the application of a large amount of PAAG in epicranial aponeurosis to change the contour of the upper cranium accompanied with leukocytopenia. This fancy application turned out to be a disaster for the women who suffered from leukocytopenia , widespread migration of PAAG, recurrent swelling of the affected tissues and temporal pain changing with the temperature and the facial expression .
|Study Design:||Observational Model: Case-Only
Time Perspective: Retrospective
Further study details as provided by Duo Zhang, First Hospital of Jilin University:
Contacts and Locations
No Contacts or Locations Provided